# SDR NSVA0115

- Difficulty date: October 1, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 1143810237
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FROM ACK, PILOTS NOTED AUTO FEATHER LIGHT DID NOT COME ON, ALSO LEFT AND RIGHT ANTI-ICE C/B POPPED.  CAPTAIN ELECTED TO ABORT TAKEOFF AND RETURN TO GATE.  MAINTENANCE TROUBLESHOT PROBLEM DOWN TO BAD LEFT BUS TIE RELAY.  REMOVED AND REPLACED LEFT DC POWER PANEL.  OPS CHECKED GOOD.  (M)
